# SDR HNAA2013080200440

- Difficulty date: August 2, 2013
- Submitted: August 2, 2013
- Operation: Air carrier
- Aircraft: N807EX
- Make and model: Dhav DHC8102
- Aircraft serial: 292
- Aircraft time: 53,276 hours, 58,981 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Transceiver
- Part number: M15853505
- Condition: Failed
- Location: Wx Radar
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WEATHER RADAR IS INOPERATIVE.  MESSAGE APPEARS IN LOWER RT, NO RETURNS PAINTED.  R & R RADAR R/T IAW MM 34-41-04.  OPS CHECKED GOOD.
